Posted by Blissful_Girl_NOT on December 11, 2003, at 15:20:33
In reply to Re: Effexor withdrawal - very bad news, posted by jerseydevil on December 11, 2003, at 15:06:58
OK...your response made me smile...whether you meant it to or not!
I'll be honest I did not have ANY negative sexual side effects with the Effexor...nothing like the dead zone I felt I was in with Paxil. It did take a little longer than usual acheiving an initial orgasm...but it didn't stop me from having a sex drive or from being able to enjoy that drive ;-)
But seriously...there have been times when my anxiety was so all consuming, and the depression so dark that I felt like I'd have willingly forgone ever having sex again just to feel well again. Fortunately, Effexor did not steal my sex drive...which being a woman at the peak of my sexuality, that would have just added to the anxiety and depression! I'm now learning that it is possible to be well without having to sacrifice all of the things that make being a part of this crazy existence worthwhile.